Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Algebraic cryptanalysis of stream ciphers using de

Authors: Dibyendu Roy Pratish Datta Sourav Mukhopadhyay
Publish Date: 2014/10/28
Volume: 49, Issue: 1-2, Pages: 397-417
PDF Link

Abstract

Algebraic attack is an important attack strategy against symmetric ciphers particularly stream ciphers The most vital issue of this attack strategy is to reduce the degree of the algebraic equations as much as possible in order to obtain a lower time complexity This paper first presents one such means of obtaining low degree equations using the decomposition of Boolean functions This method overcomes the three major drawbacks of fast algebraic attack We discuss the general attack strategy using decomposable Boolean function We also demonstrate the decomposition of some Boolean function used in practical stream ciphers Then we find a bound on the degree of a function to be multiplied with a given function so that the product has low degree decomposition The second major contribution of this paper is a new probabilistic algebraic attack for LFSR based stream cipher by using decomposition of Boolean function Finally we apply our method to the stream cipher Grainv1 which is one of the finalist of estream call for stream cipher proposals by injecting fault in one bit of NFSR


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Size-structured populations: immigration, (bi)stability and the net growth rate
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: